# SDR P5CA9600954

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Keel Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION KEEL BEAM ACCESS PANELS 191HH AND 191KK 6 INNER ATTACHMENTS BRACKETS.  FABRICATED AND REPLACED BRACKETS PER BOEING SRM 51-10-01.
